# SDR SWIA202055325

- Difficulty date: December 9, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CHAFED AT FS 984 TO FS 983 IN PREVIOUSLY BLENDED AREA APPROXIMATELY .060 WIDE BY .-05 DEEP BY 3 IN LONG.  ALSO PANEL 196DR NUPLATE CHANNEL IS CHAFED AND WILL NEED THE TO REACCOMPLISHED.  C-CHECK RO 1/6/2021   REPAIRED DAMAGE, IAW REO 670-53-00-290REV-F DATED 2019-04-26 SOLUTION 2, NO LEAKS FOUND.  LEAK CHECK GOOD.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.  TASK CARD 51-900-1002-SKY COMPLETED.  M-337 ATTACHED.  NO WEIGHT AND BALANCE CHANGE.
